# SDR 95UAL900071

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7452U
- Make and model: Boeing 727222
- Aircraft serial: 21906
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT NOTED ODD ODOR AND BECAME SLIGHTLY NAUSEOUS UPON TAKEOFF FROM LAS.  NOTED TO LESSER EXTENT, SEVERAL TIMES IN CRUISE.  RT PACK OVERTEMP AND TRIP ON GROUND AT ORD.  CABIN HAD LT BLUE HAZE AND SLIGHT ODOR.  PACK DID RESET AFTER COOLING.  RESET PACK, AND OPS CHECKS NORMAL.  CHECKED 8TH AND 13TH SADDLE COVERS, FOUND NO EVIDENCE OF OIL.  UNABLE TO DUPLICATE FAULT.
